欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  19 篇文章
     
     
 
Global Analysis of Beddington-DeAngelis Type Chemostat Model with Nutrient Recycling and Impulsive Input

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 8 Page: 1097-1105
       
 
Remarks on Extremal Overfull Graphs

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 8 Page: 1106-1108
       
 
On Some Procedures Based on Fisher’s Inverse Chi-Square Statistic

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 8 Page: 1109-1114
       
 
Analysis of Stochastic Reliability Characteristics of a Repairable 2-out-of-3 System with Minimal Repair at Failure

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 8 Page: 1115-1124
       
 
A Quantitative Computational Method for Landslip Orientation of a Body Isolated from Bed Rock in Mountain by Using Spatial Analytic Geometry

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 8 Page: 1125-1141
       
 
Two-Sided First Exit Problem for Jump Diffusion Distribution Processes Having Jumps with a Mixture of Erlang

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 8 Page: 1142-1153
       
 
Optimal System and Invariant Solutions on ((Uyy(t,s,y)-Ut(t,s,y))y-2sUsy(t,s,y))y+(s2+1)Uss(t,s,y)+2sUs=0

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 8 Page: 1154-1162
       
 
Numerical Solution for a Similar Flow between Two Disks in the Presence of a Magnetic Field

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 8 Page: 1163-1167
       
 
Implementing Lagrangean Decomposition Technique to Acquire an Adequate Lower Boundon the Facility Location Problem Solution

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 8 Page: 1168-1172
       
 
Electromagnetic Lifshitz Formula for Small-Width Mirrors from Functional Determinants

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 8 Page: 1173-1179